Send to:

Choose Destination
See comment in PubMed Commons below
Urol Int. 2003;71(1):124-6.

Amoxicillin-induced nephritis and tubulitis in a child.

Author information

  • 1Department of Pediatrics, Catholic University, A. Gemelli Hospital, Rome, Italy.


The occurrence of interstitial nephritis in patients receiving antimicrobial therapy has frequently been reported in adults while it has rarely been described in children. We report the case of a patient treated with amoxicillin who presented hallucinations and serosanguineous blisters during treatment and developed renal failure a few days after discontinuation of the drug. On renal biopsy an interstitial nephritis with tubulitis was identified.

Copyright 2003 S. Karger AG, Basel

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for S. Karger AG, Basel, Switzerland
    Loading ...
    Write to the Help Desk